RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 13, Issue 6  


The generalization of some theorems of P. P. Korovkin on positive operators
V. A. Baskakov
785
“Solar” properties of sets in Banach spaces
L. P. Vlasov
795
The approximation of periodic differentiable functions by splines with respect to a uniform partition
A. A. Zhensykbaev
807
The approximation of functions of many variables by their Féjér sums
V. A. Yudin
817
Asymptotic expansions of solutions of equations with a deviating argument in Banach spaces
R. G. Aliev
829
Continuous mappings of open sets in a Banach space
R. V. Belova
839
A formula for the generalized resolvent of an isometric operator for the exterior of the unit disk
Yu. S. Markelov
849
Asymptotic of the resolvent series of a Volterra operator and its application
A. P. Khromov
857
Surfaces with zero Lefschetz cycles
F. L. Zak
869
On three-dimensional Riemannian spaces with curvature bounded above
Yu. D. Burago, V. A. Toponogov
881
Reconstituting the distribution of the components of a random Vector from distributions of certain statistics
L. B. Klebanov
889
Pointwise decomposable sets
G. N. Kobzev
893
Solvability of the halting problem for certain classes of Turing machines
L. M. Pavlotskaya
899
Systems of convergence and divergence in the spaces $C$ and $B$
V. M. Veselov
911
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019